# SDR AALA20010550

- Difficulty date: March 12, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SKIN OF CENTER WING STATION 832-834 RBL 16.20-32.20.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-30-3.  (M)
